# SDR MWEA001272

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59122851
- Condition: Cracked
- Location: Station 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME RIGHT CRACKED IN UPPER AFT CORNER FRAME 544.  --  FABRICATED AND INSTALLED RING PAN AND ANGLE SUPPORT.
